BibTeX record journals/jgt/DingDW16

download as .bib file

@article{DBLP:journals/jgt/DingDW16,
  author    = {Guoli Ding and
               Stan Dziobiak and
               Haidong Wu},
  title     = {Large Wk- or K3, t-Minors in 3-Connected Graphs},
  journal   = {Journal of Graph Theory},
  volume    = {82},
  number    = {2},
  pages     = {207--217},
  year      = {2016},
  url       = {https://doi.org/10.1002/jgt.21895},
  doi       = {10.1002/jgt.21895},
  timestamp = {Thu, 18 May 2017 09:51:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/DingDW16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics